# SDR DALA2024030102880

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SKIN LOCATED FR52 TO FR5 3 BTW STR1 L TO STR1R ON UPPER FUSELAGE. C/A: COMPLIED WITH PRI 575822-14 REV 0, VALIDATED ER/A 575822-14 REV ORIGINAL MATCHES PRI 575822-14 REV 0. EXISTING ALTERATION INSTALLED PER AA 2330-01350-01A AND P35739-21502. INSTALLATION IS APPROVED BY STCS ST03416NY AND ST03417NY. THE STCS ARE APPROVED FOR DAMAGE TOLERANCE IN ACCORDANCE WITH FAR 26.47 AND 25.571. JOB COMPLETE. (LP: 0223288)
